WU, X.; XU, Y.
December 1998
Journal of Applied Analysis;1998, Vol. 4 Issue 2, p205
Academic Journal
No abstract available.


Related Articles

  • The Equilibrium Existence for Constrained Multiobjective Games in GFC-Spaces. Kai Ting Wen; He Rui Li // Advanced Materials Research;2014, Vol. 1065-1069, p3450 

    In this paper, in virtue of a Browder type fixed point theorem in GFC-spaces, equilibrium existence theorems for general quasiequilibrium problems and quasiequilibrium problems are obtained. As application, an existence theorem of weighted Nash-equilibriums for constrained multiobjective games...

  • Continuous selection theorems for Fan-Browder mappings in topological spaces and their applications. Ming-ge Yang; Lei Deng // Applied Mathematics & Mechanics;Apr2006, Vol. 27 Issue 4, p493 

    The concept of Fan-Browder mappings was first introduced in topological spaces without any convex structure. Then a new continuous selection theorem was obtained for the Fan-Browder mapping with range in a topological space without any convex structure and noncompact domain. As applications,...

  • On Some Generalized Ky Fan Minimax Inequalities. Xianqiang Luo // Fixed Point Theory & Applications;2009, Special section p1 

    Some generalized Ky Fan minimax inequalities for vector-valued mappings are established by applying the classical Browder fixed point theorem and the Kakutani-Fan-Glicksberg fixed point theorem.

  • On Generalized Implicit Vector Equilibrium Problems in Topological Ordered Spaces. Qun Luo // Fixed Point Theory & Applications;2009, Special section p1 

    We discuss three classes of generalized implicit vector equilibrium problems in topological ordered spaces. Under some conditions, we prove three new existence theorems of solutions for the generalized implicit vector equilibrium problems in topological ordered spaces by using the Fan- Browder...

  • Class 프.-KKM(X, Y, Z), General KKM Type Theorems, and Their Applications in Topological Vector Space. Gusheng Tang; Qingbang Zhang // Abstract & Applied Analysis;2014, p1 

    The class 프.-KKM(X, Y, Z) and generalized KKM mapping are introduced, and some generalized KKM theorems are proved. As applications, Ky Fan's matching theorem and Fan-Browder fixed-point theorem are extended, and some existence theorems of solutions for the generalized vector equilibrium...

  • Generalization of Ordering Principles and Applications. Zhu, J.; Li, S. J. // Journal of Optimization Theory & Applications;Mar2007, Vol. 132 Issue 3, p493 

    In this paper, we prove some new ordering principles which generalize the well-known Brézis—Browder principle and uniformly generalize some results in the literature. As an application, we prove some vector Ekeland-type variational principles in F-type topological spaces and some new...

  • Variational relation problems and equivalent forms of generalized Fan-Browder fixed point theorem with applications to Stampacchia equilibrium problems. Lin, Lai-Jiu // Journal of Global Optimization;Jun2012, Vol. 53 Issue 2, p215 

    In this paper, we study the existence theorems of solution for variational relation problems. From the existence theorems of solution for variational relation problems, we study equivalent forms of generalized Fan-Browder fixed point theorem, existence theorems of solutions for Stampacchia...

  • New Results and Generalizations for Approximate Fixed Point Property and Their Applications. Wei-Shih Du; Khojasteh, Farshid // Abstract & Applied Analysis;2014, p1 

    We first introduce the concept of manageable functions and then prove some new existence theorems related to approximate fixed point property for manageable functions and a-admissible multivalued maps. As applications of our results, some new fixed point theorems which generalize and improve Dus...

  • On the fixed point theory in bicomplete quasi-metric spaces. Alegre, Carmen; Dağ, Hacer; Romaguera, Salvador; Tirado, Pedro // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 8, p5245 

    We show that some important fixed point theorems on complete metric spaces as Browder's fixed point theorem and Matkowski's fixed point theorem can be easily generalized to the framework of bicomplete quasi-metric spaces. From these generalizations we deduce quasi-metric versions of well-known...

  • Fixed Point Theorems and Error Bounds in Partial Metric Spaces. Mohsenalhosseini, S. A. M. // ISRN Computational Mathematics;2013, p1 

    This paper is introduced as a survey of result on some generalization of Banach's fixed point and their approximations to the fixed point and error bounds, and it contains some new fixed point theorems and applications on dualistic partial metric spaces.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics